# SDR DALA2023111609467

- Difficulty date: November 8, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,314 hours, 7,158 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 SLIDE DISARMING PIN ATTACHING LANYARD MISSING OR DAMAGED / LOCATIONS: 2R. CORRECTIVE ACTION: REPLACED 2R DOOR DISARMING PIN LANYARD PER A321 AMM 52-13. OK FOR SVC. (0055778)
